# SDR SWAA2019110138471

- Difficulty date: October 26, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF, AFT OUTBOARD TAB OF FLOOR PANEL BROKEN OFF AND MISSING, BETWEEN BS. 270 TO BS. 420.          / REPAIRED FLOOR PANEL 221BF IAW SRM.
